I have suddenly developed a beeping noise in one ear in the morning which progressed to when I spoke it echoed and whistled in my ear. Could not even listen the radio in the car on the way to work as it reverberated as well. When on the phone I could hear the echo of my speaking which was distracting to say the least.
This is really making me crazy what could cause this so very suddenly? I have not been swimming or done anything differently to cause this.
I do take high blood pressure medication along w/Diabetes type II meds but have been taking the same meds for quite some time.
If anyone has any info. on this please let me know.
I have had a ringing in my ears for about 3 to 4 years. I believe it started when the doctor put me on Lorazapam for Anxiety. I also have a Seizure Disorder and the Lorazapam is used to keep me from becoming to anxious. I take 1/2 mg. 3 times a day.
My mother had this ringing and she was on medications for Seizures most of her life. My sister has it also and she believes it is also her mediations. Are you on any?
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.